# SDR ASAA2018092546241

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,079 hours, 13,870 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Intermittent
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, FOUND FAULT CODE 77-20862 (THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE) REQUIRES 50 HR RE-CHECK. GROUNDED - YES. PERFORMED #2 ENGINE CURRENT FAULT CHECK. FOUND S3 PROBE SHOWING DASHES. ACCOMPLISHED B737-800 FIM 77-21 TASK 803. TRIED A NEW PROBE NO HELP. REF B737-800 AMM 77-21-01. INSPECTED AND FOUND FOUND CJ10 HARNESS INTERMITTENT. DUE TO HISTORY REPLACED CJ10 PRECAUTIONARY. RMVD AND INSTALLED NEW CJ10 HARNESS REF AMM 73-21-06. SYSTEM IS WORKING NML. S3 16.32, S4 30.75. ACCOMPLISHED SYSTEM TEST REF AMM 73-21-00-700-801-F00. SYS CKS NML.
